IJPAM: Volume 55, No. 4 (2009)

BOUNDARY INTEGRAL EQUATION FOR
ELECTROMAGNETIC WAVE SCATTERING BY
A HOMOGENEOUS BODY OF ARBITRARY SHAPE

A.G. Ramm
Department of Mathematics
Kansas State University
Manhattan, KS 66506-2602, USA
e-mail: ramm@math.ksu.edu


Abstract.Boundary integral equation is derived for the problem of scattering of electromagnetic wave by 3D homogeneous body of arbitrary shape.

Received: August 13, 2009

AMS Subject Classification: 45B05, 78A40, 78A45

Key Words and Phrases: electromagnetic waves, wave scattering

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 55
Issue: 4